# SDR A6WA201304224921

- Difficulty date: April 17, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 29,958 hours, 27,772 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR FWD LOWER TRACK MOUNT IS CRACKED.  REMOVED AND REPLACED WITH NEW SERVICEABLE BRACKET IAW CRJ SRM 51-40-11, 51-42-06, 51-23-00, 51-25-16.
